# SDR ASAA2013032394301

- Difficulty date: March 23, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Bs 1088-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RAM AIR OPENING HAS CORROSION ON THE BOTTOM OF OPENING.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-80-13 AD2.  R & R STRINGER IAW SRM 51-40-02,
